Affordable Access

Publisher Website

New travelling wave solutions of the generalized coupled Hirota–Satsuma KdV system

Authors
Journal
Chaos Solitons & Fractals
0960-0779
Publisher
Elsevier
Publication Date
Volume
20
Issue
5
Identifiers
DOI: 10.1016/j.chaos.2003.09.004
Disciplines
  • Mathematics

Abstract

Abstract In this paper, by the application of hyperbolic function, triangle function and symbolic computation, we devise a new method to seek the exact travelling wave solutions of the nonlinear partial differential equations in mathematical physics. The generalized coupled Hirota–Satsuma KdV system is chosen to illustrate the approach. As a consequence, abundant new solitary and periodic solutions are obtained.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments